# SDR USAA070382

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 LBL 40 HAS CORROSION.  INSTALLED NEW T-CAP SECTION PER SRM 53-10-01; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  1 X 1 INCH.
